# SDR AALA202104069019

- Difficulty date: April 3, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 49,370 hours, 34,081 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING OUTBOARD FLAP PREVIOUSLY INSTALLED DOUBLER FAILED / DISBONDED DUE TO MOISURE INGRESS. REPAIRED FLAP PER EA 326753.
